# SDR A6WA202103027673

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 41,752 hours, 39,773 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEEERING INOP CAUTION MSG IN FLT. RESET SW FROM ARMED TO OFF TO ARMED PER QRH MSG REMAINED. GEAR WAS UP. EXTENDED GEAR ANDED WITHOUT INCIDENT ATTEMPTED SW RESET AGAIN NO FIX. TAXIED TO GATE WITH BRAKES AND THROTTLES. CW FIM FAULT RESET WITH CB RESET NO FIX. STEERR INOP MSG REAPEARS AND THERE IS NO AUDIBLE CLUNK WITH #3 HYD PRESURED   ***AIRCRAFT REMOVED FROM SERVICE***  INSP AND FOUND RH RVDT OUT OF RIG, R&R RH RVDT IAW AMM 32-50 OPS CHECK GOOD.
